A functional inequality for real-analytic functions.

Horst Alzer; Bert Jagers

Aequationes mathematicae (1992)

  • Volume: 43, Issue: 2-3, page 225-235
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Alzer, Horst, and Jagers, Bert. "A functional inequality for real-analytic functions.." Aequationes mathematicae 43.2-3 (1992): 225-235. <http://eudml.org/doc/137466>.

author = {Alzer, Horst, Jagers, Bert},
journal = {Aequationes mathematicae},
keywords = {functional inequality; real-analytic functions; exponential functions},
number = {2-3},
pages = {225-235},
title = {A functional inequality for real-analytic functions.},
url = {http://eudml.org/doc/137466},
volume = {43},
year = {1992},

AU - Alzer, Horst
AU - Jagers, Bert
TI - A functional inequality for real-analytic functions.
JO - Aequationes mathematicae
PY - 1992
VL - 43
IS - 2-3
SP - 225
EP - 235
KW - functional inequality; real-analytic functions; exponential functions
UR - http://eudml.org/doc/137466
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.